Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013, Article ID 617824, 13 pages
http://dx.doi.org/10.1155/2013/617824
Research Article

Global Positive Periodic Solutions of Generalized -Species Gilpin-Ayala Delayed Competition Systems with Impulses

1Department of Mathematics, Hengyang Normal University, Hengyang 421008, China
2Department of Mathematics, National University of Defense Technology, Changsha 410073, China
3School of Mathematical Sciences and Statistics, Central South University, Changsha 410075, China

Received 9 September 2013; Accepted 4 October 2013

Academic Editor: Tongxing Li

Copyright © 2013 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenguo Luo, Liping Luo, Jianhua Huang, and Binxiang Dai, “Global Positive Periodic Solutions of Generalized -Species Gilpin-Ayala Delayed Competition Systems with Impulses,” International Journal of Differential Equations, vol. 2013, Article ID 617824, 13 pages, 2013. https://doi.org/10.1155/2013/617824.